Journal of Applied Mathematics and Stochastic Analysis
Volume 4 (1991), Issue 3, Pages 241-257
Oscillations in linear difference equations with variable
Department of Mathematics, University of Ioannina, P.O. Box 1186, Ioannina 451 10, Greece
Received 1 December 1990; Revised 1 February 1991
Copyright © 1991 Ch. G. Philos and I. K. Purnaras. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A class of linear difference equations with variable coefficients is
considered. Sufficient conditions and necessary conditions for the oscillation of
the solutions are established. In the special cases where the coefficients are
constant or periodic the conditions become both necessary and sufficient.